# SDR DXTA2010092404252

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 5,377 hours, 4,120 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL MUSHY AND DEPRESSES TO THE STOP. WHILE TAXING IN, MAKING A LT TURN, FELT LITTLE TO NO BRAKING ACTION REMAINING.  RT SIDE, LT BRAKE PEDAL NOMINAL.  INSPECTED BRAKE, BRAKE COMPONENTS AND LINES FOR LEAK.  NONE FOUND. CHECKED OPERATION AND FOUND AIR IN LT BRAKE SYS. COMPLETED BLEED PROCEDURES ON LT AND RT BRAKE SYS.  OPS CHECKED GOOD IAW MM 32-44-00.
